# SDR DALA2023100408185

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 114,602 hours, 16,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 INSPECTION FOUND 01 EA CRACK IN THE FORWARD OUTER CHORD AT LOWER FORWARD FASTENER OF "AREA 1"; IT IS VERIFIED WITH OPEN HOLE HFEC INSPECTION. CORRECTIVE ACTION: ACCOMPLISHED THE REPAIR FOR THE FORWARD OUTER CHORD AT RH BS 1809.5 REF TO JOB CARD NO:5310-01376-0805 (2998980)
